Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 1

Issues

Some Fixed Point Results For Mappings In G-Metric Spaces

S. K. Mohanta
  • Corresponding author
  • DEPARTMENT OF MATHEMATICS, WEST BENGAL STATE UNIVERSITY, BARASAT, 24 PARGANS (NORTH), WEST BENGAL, KOLKATA 700126, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Srikanta Mohanta
  • Corresponding author
  • DEPARTMENT OF MATHEMATICS, WEST BENGAL STATE UNIVERSITY, BARASAT, 24 PARGANS (NORTH), WEST BENGAL, KOLKATA 700126, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-07 | DOI: https://doi.org/10.2478/dema-2014-0015

Abstract

We prove a common fixed point theorem for a pair of self mappings satisfying a generalized contractive type condition in a complete G-metric space. We also deal with other fixed point results for a self mapping in the setting of generalized metric space. Our results generalize some recent results in the literature

Keywords: G-metric space; G-Cauchy sequence; G-continuity; fixed point

References

  • [1] R. Chugh, T. Kadian, A. Rani, B. E. Rhoades, Property P in G-metric spaces, FixedPoint Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010.Google Scholar

  • [2] B. C. Dhage, Generalised metric spaces and mappings with fixed point, Bull. CalcuttaMath. Soc. 84(4) (1992), 329-336.Google Scholar

  • [3] B. C. Dhage, Generalised metric spaces and topological structure - I, An. Stiint. Univ."Al. I. Cuza" Iasi Mat. 46(1) (2000), 3-24.Google Scholar

  • [4] S. Gahler, 2-metrische Räume und ihre topologische Struktur, Math. Nachr. 26 (1963),115-148.CrossrefGoogle Scholar

  • [5] S. Gahler, Zur geometric 2-metrische räume, Rev. Roumaine Math. Pures Appl. 40(1966), 664-669.Google Scholar

  • [6] L. Gajiç, Z. Lozanov-Crvenkoviç, A fixed point result for mappings with contractiveiterate at a point in G-metric spaces, Filomat 25(2) (2011), 53-58.Google Scholar

  • [7] K. S. Ha, Y. J. Cho, A. White, Strictly convex and strictly 2-convex 2-normed spaces,Math. Japon. 33(3) (1988), 375-384.Google Scholar

  • [8] S. K. Mohanta, Property P of Ciric operators in G-metric spaces, Internat. J. Math.Sci. Engg. Appl. 5 (2011), 353-367.Google Scholar

  • [9] Z. Mustafa, B. Sims, A new approach to generalized metric spaces, J. Nonlinear ConvexAnal. 7(2) (2006), 289-297.Google Scholar

  • [10] Z. Mustafa, B. Sims, Fixed point theorems for contractive mappings in completeG-metric spaces, Fixed Point Theory and Applications, vol. 2009, Article ID 917175,10 pages, 2009.Google Scholar

  • [11] Z. Mustafa, H. Obiedat, F. Awawdeh, Some fixed point theorem for mapping oncomplete G-metric spaces, Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008.Google Scholar

  • [12] Z. Mustafa, W. Shatanawi, M. Bataineh, Existence of fixed point results in G-metricspaces, Int. J. Math. Math. Sci., vol. 2009, Article ID 283028, 10 pages, 2009.Google Scholar

  • [13] Z. Mustafa, B. Sims, Some remarks concerning D-metric spaces, in Proceedings of the International Conference on Fixed Point Theory and Applications, pp. 189-198,Valencia, Spain, July 2004.Google Scholar

  • [14] Z. Mustafa, A new structure for generalized metric spaces with applications to fixed point theory, Ph. D. thesis, The University of Newcastle, Callaghan, Australia, 2005.Google Scholar

  • [15] Z. Mustafa, H. Obiedat, A fixed points theorem of Reich in G-metric spaces, CUBO A Mathematical Journal 12(01) (2010), 83-93.Google Scholar

  • [16] Z. Mustafa, F. Awawdeh, W. Shatanawi, Fixed point theorem for expansive mappings in G-metric spaces, Int. J. Contemp. Math. Sci. 5(50) (2010), 2463-2472.Google Scholar

  • [17] S. V. R. Naidu, K. P. R. Rao, N. S. Rao, On the concept of balls in a D-metric space Int. J. Math. Math. Sci. 1 (2005), 133-141.Google Scholar

  • [18] W. Shatanawi, Fixed point theory for contractive mappings satisfying ϕ-maps in G-metric spaces, Fixed Point Theory and Applications, vol. 2010, Article ID 181650,9 pages, 2010.Google Scholar

  • Google Scholar

About the article

Published Online: 2014-03-07

Published in Print: 2014-03-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 1, Pages 179–191, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0015.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston. This content is open access.

Comments (0)

Please log in or register to comment.
Log in